CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
THE KAHLER-RICCI FLOW, RICCI-FLAT METRICS AND COLLAPSING LIMITS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 3, 页码: 653-698
Authors:  Tosatti, Valentino;  Weinkove, Ben;  Yang, Xiaokui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 43, 期号: 2, 页码: 292-312
Authors:  Chu, Jianchun;  Tosatti, Valentino;  Weinkove, Ben
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
C-1,C-1 regularity  complex Monge-Ampere equations  geodesic rays  quasi-psh envelopes  
AN EXTENSION OF A THEOREM OF WU-YAU 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2017, 卷号: 107, 期号: 3, 页码: 573-579
Authors:  Tosatti, Valentino;  Yang, Xiaokui
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30